It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-02-2012, 01:36 PM   #1
Newbie
(female)
 
Join Date: Dec 2012
Posts: 1
cfire HB User
adderall STILL making me feel weird

I'm 20 years old and was recently diagnosed with ADD. The doctor gave me 15 mg of adderall xr. So on Tuesday, the first day taking it, it seemed to work pretty well. I could concentrate and everything but felt like I had been drinking, almost like a type of "high". I figured this was just my body getting used to the drug so I took it again the next day. I still felt the high, then felt normal, then felt really weird. It was like I was in a complete fog. It was like I was dreaming and I had no perception of volume. I couldn't tell how loud I was being or anything. So the third day, Thursday at 2 pm, I took another pill. That was my third day taking it. Well it just made me feel pretty weird all day. I felt like I wasn't completely myself. That was three days ago and I am still feeling like I am in a fog. I can't tell how loud things are and I'm kind of in my own world. For example, if I were to whisper, I would have no clue how loud or quiet I would need to be for someone else not to hear. It's the weirdest feeling. I also feel like I am doing things I wouldn't normally do. Like I feel like I just don't care about anything. A conversation I had two minutes ago feels like a blur and the dreams I had last night mix with what I did the day before. It's the weirdest thing.

I went to the doctor yesterday and he said I am most likely just having a bad reaction to the adderall. But I'm still freaked out since I took the last pill over 48 hours ago.

Anyone else have these side effects? Did they go away?

Please help!

 
Sponsors Lightbulb
   
Old 12-07-2012, 05:39 PM   #2
Senior Veteran
(male)
 
Join Date: Mar 2005
Posts: 1,272
addprogrammer HB Useraddprogrammer HB Useraddprogrammer HB Useraddprogrammer HB Useraddprogrammer HB Useraddprogrammer HB Useraddprogrammer HB Useraddprogrammer HB Useraddprogrammer HB Useraddprogrammer HB Useraddprogrammer HB User
Re: adderall STILL making me feel weird

Talk to your doctor about Intuniv. I am amazed at how well Intuniv works and with far fewer adverse side-effects than amphetamines. It takes time so allow at least a month for Intuniv to work.

It may be right for you.

BOb

 
The Following User Says Thank You to addprogrammer For This Useful Post:
Thunor (12-16-2012)
Old 12-16-2012, 04:37 AM   #3
Senior Veteran
(male)
 
Thunor's Avatar
 
Join Date: Feb 2008
Location: Edmonton, Alberta, Canada
Posts: 540
Thunor HB UserThunor HB UserThunor HB UserThunor HB UserThunor HB UserThunor HB UserThunor HB UserThunor HB UserThunor HB UserThunor HB User
Re: adderall STILL making me feel weird

Another option is to discuss your dosage with your doctor. I would see if your doctor can try you at 10mg or even less. Based on the effects you're describing, I feel like your dose is too high.

Also, I wouldn't recommend taking a long acting stimulant at 2pm, unless you tend to stay up really late. As a rule of thumb, I tend to skip my meds if I haven't had them by 10am.

 
Closed Thread

Tags
adderall, adderall comedown, adderall side effects, adderall xr



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Adderall
Amphetamine
Concerta
Metadate
Methylphenidate
  Prozac
Ritalin
Strattera
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



addprogrammer (94), janewhite1 (90), Thunor (47), marisuela (15), addventurous (10), iluv (10), LessStress38 (9), Administrator (9), CharBerry (6), Wootton (6)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 09:30 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!